# SDR ASAA0843289

- Difficulty date: July 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Condition: Gouged
- Location: Bs 1016 S17al
- Component: Stringer
- Component part number: 65C3354712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE AFT SIDE OF THE APB STRINGER 17A LT END FITTING IS GOUGED. REMOVED AND REPLACED STRINGER 17A LT END FITTING ON THE AFT SIDE OF THE APB IAW 
SRM 51-40-02, P4.
